Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Switching Stochastic Nonlinear Systems With Application to an Automotive Throttle

Full text
Author(s):
Vargas, Alessandro N. [1] ; Costa, Eduardo F. [2] ; Acho, Leonardo [3] ; do Val, Joao B. R. [4]
Total Authors: 4
Affiliation:
[1] Univ Tecnol Fed Parana, BR-86300000 Cornelio Procopio - Brazil
[2] Dept Matemat Aplicada & Estat, BR-13560970 Sao Carlos, SP - Brazil
[3] Univ Politecn Cataluna, CoDAlab Control Dynam & Applicat, Dept Matemat Aplicada 3, Barcelona 08036 - Spain
[4] Univ Estadual Campinas, BR-13083852 Campinas, SP - Brazil
Total Affiliations: 4
Document type: Journal article
Source: IEEE Transactions on Automatic Control; v. 63, n. 9, p. 3098-3104, SEP 2018.
Web of Science Citations: 0
Abstract

This paper presents results to assure the almost sure stability of switching stochastic nonlinear systems. The switching rule governing the parameters of the system is driven by independent and identically distributed random variables. In this scenario, we prove that the switching nonlinear system is almost surely stable when appropriate matrices have spectral radius less than one. The result is particularly useful for applications, as shown in the paper by the application for an automotive electronic throttle device. The stability result was used to design a real-time controller for the automotive throttle device, and the experimental data confirm the usefulness of our approach. (AU)

FAPESP's process: 03/06736-7 - Control and filtering of Markovian jumping parameters stochastic systems
Grantee:João Bosco Ribeiro do Val
Support type: Research Projects - Thematic Grants